Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Norvir Side Effects Belly Fat

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Facial Wasting Prezista/Norvir/Truvada vs. Atripla

Hi, let me begin by thanking you for your great work on thebody.com, you can't imagine how helpful this site has been in the year since I've been diagnosed with HIV..I was diagnosed last year at the age of 23 and immediately began taking...
Gerald Pierone, M.D.

Response from Gerald Pierone, M.D.

AIDS Research and Treatment Center of the Treasure Coast
...been linked to a greater risk of metabolic disturbances and cardiovascular disease. They are also linked to a greater risk of belly fat accumulation. They do not appear to cause lose of subcutaneous fat, and may actually confer some protection... Read more »

will I always be fat

I am on reyetaz, norvir, and tmruvada. I noticed fat in belly area, my breast, and face and arms.... Read more »

Fat Gain- what to do?

how do i lose weight without diet pills? i take atripla, my viral load is undetectable, cd4 is 650,... Read more »
Articles
ACRIA and GMHC

The Skinny on Body Fat and HIV

... Some people with HIV complain of weight and belly fat gain after they start HIV treatment. But researchers have not been able to determine what causes the problem. Some studies Read more »
Test Positive Aware Network

Reyataz

...many of the Norvir-associated problems -- diarrhea, raised cholesterol and triglyceride levels, and fat accumulation (aka PI belly). The yellowing of the skin and/or eyes can be disconcerting, but isn't dangerous, and will go away when you stop... Read more »
Test Positive Aware Network

Crixivan

...PIs, for more convenient dosing with food, the risk of kidney stones, lipid problems and fat redistribution (remember "Crix belly"?) mean that it can't compete with the newer and improved PIs. So it has become a footnote in HIV history --... Read more »
The Body

This Month in HIV: 2009 Update on Body Shape Changes and HIV/AIDS

...talking about. Some people gain body fat, and others lose body fat. Of the people who gain body fat, for example in the belly, or behind the neck, it's about one-third of patients who have that kind of problem. In terms of losing body fat... Read more »
Connect With Others

Working Out

Posted by dreamdzign, 7 Replies
...undetectable, but I am ALWAYS tired. A couple years ago I found out my body was no longer producing testosterone. Another side effect of long-term HIV infection, doesn't happen to everyone, but... there it is. So no big deal, I take injections... Read more »

Isentress & Side Effects

Posted by design36, 3 Replies
...I have been taking Isentress for about a month...Adnormal dreams, Insomnia, Excessive fatique have been side effects and seem to be ones for a lot of people. Does anyone have experience with this drug? Did the side effects get better? How long Read more »

Reyataz,Norvir, Kivexa [abacavir/3TC, Epzicom].

Posted by Mondo
...[ritonavir] and Kivexa [abacavir/3TC, Epzicom]. I would be interested to know how you are going with it and any problems or side effects that you may have. Cheers Mondo Read more »

Reyataz/Norvir/Truvada/Epzicom...morning or night?

Posted by Anonymous, 3 Replies
...I'm starting in a study, and I just got my meds today. I'll be on Reyataz boosted with Norvir, and either Epzicom or Truvada (I won't know which). Does anyone know if there are any advantages to taking these meds in the Read more »